# SDR QXEA0300043

- Difficulty date: January 12, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,539 hours, 13,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA-ON FLIGHT NUMBER 2056, PASSENGER AND FLIGHT ATTENDANT REPORTED MOMENTARY BLUE HAZE IN CABIN, ALSO OILY FUMES, DURING DESCENT 14,000 TO 10,000.  POWER LEVERS AT FLIGHT IDLE TO 30 PERCENT.  CHECKED ENGINE OIL SERVICING, CHECKED NORMAL.  GROUND RAN ENGINES AT VARIOUS POWER SETTINGS.  NO BLUE HAZE OR OIL SMELL IN COCKPIT OR CABIN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
